U.S. doctors online nowAsk doctors free
India
A 32-year-old male asked:

I m bipolar, eating divalporex sodium and arpiprazole, i suffer strong anxiety at regular times. my major problem is memory loss. what is reason.

1 doctor answer2 doctors weighed in
Dr. John Barbuto
Specializes in Neurology
Complex: Without specific evaluation for memory loss no one can tell you your particular reason. However, medications or the anxiety itself could cause memory problems. Anxiety leads the nervous system to escape behaviors that cause easy distractability and focus on reaction rather than analytical processing. These lead to memory problems, commonly referenced as "driven to distraction".

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 23, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.